TARU PUBLICATIONS
Journal of Information and Optimization Sciences cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0103·ISSN (Print): 0252-2667

WoS  JIF 2026 : 0.4 (Q4)

Powered by:Powered by

Monthly Journal: Publishes theoretical and applied research on topics in information and optimization sciences.

Issues up to 2022 co-published with and available at:Taylor & Francis
submissions@tarupublications.com
Open Access Research Article

An innovative approach to factor-type exponential estimation using auxiliary information

, * ,

* Corresponding author · click or hover a name for details

pp. 2057–2070Vol. 45Issue 7October 2024DOI: 10.47974/JIOS-1755XML
Received:
10 Apr 2024
Published Online:
19 Nov 2024
Article type:
Research Article
Language:
EN
Article no.:
JIOS-1755
Pages:
2057–2070

Abstract

The problem of determining the population mean T  for study variable t using additional information on auxiliary variables is the subject of this study. We have suggested an exponential estimator of the factor type and established its bias and mean square error. An empirical investigation is undertaken to support this work.

Keywords

Subject Classifications

62D05

References

[1] S. Bahl and R. K. Tuteja, “Ratio and product type exponential estimators,” Information and Optimization Science, vol. 13, pp. 159-163 (1991).
[2] W. G. Cochran, “Some properties of estimators based on sampling scheme with varying probabilities,” Australian Journal of Statistics, vol. 17, pp. 22-28 (1940).
[3] G. S. Maddala, Econometrics, New York, NY, USA: McGraw-Hill (1977).
[4] S. K. Ray and A. Sahai, “Efficient families of ratio and product-type estimators,” Biometrika, vol. 67, no. 1, pp. 211-215 (1980).
[5] D. S. Robson, “Applications of multivariate polykays to the theory of unbiased ratio-type estimation,” Journal of the American Statistical Association, vol. 52, no. 280, pp. 511-522 (1957).
[6] V. K. Singh & D. Shukla, “One parameter family of factor-type ratio estimators,” Metron, vol. 45, no. 1-2, pp. 273-283 (1987).
[7] H. P. Singh and M. Ruiz-Espejo, “On linear regression and ratio-product estimation of a finite population mean,” The Statistician, vol. 52, no. 1, pp. 59-67 (2003).
[8] V. K. Singh, G. N. Singh, and D. Shukla, “A class of chain ratio type estimators with two auxiliary variables under double sampling scheme,” Sankhya, B, vol. 56, no. 2, pp. 209-221 (1994).
[9] R. G. D. Steel and J. H. Torrie, Principles and Procedure of Statistics, New York, NY, USA: McGraw-Hill (1960).
[10] J. W. E. Vos, “Mixing of direct ratio and product method estimators,” Statistica Neerlandica, vol. 34, pp. 209-218 (1980).

Views: 208Downloads: 100Citations: 0